# SDR AWXA9900055

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498595270
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16L AT STA 500B HAS 2 CRACKS AROUND FASTENERS TL-70.  CUT OUT DAMAGED SECTION PER SRM 53-10-3 FIG 1, FABRICATED AND INSTALLED NEW STRINGER U-CHANNEL, AND J-ANGLES PER 53-10-3 FIG 1, SRM 51-30-0.  APPLIED ALODINE AND PRIMER PER SRM 51-10-3.
